# SDR UIEA2019030303432

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,314 hours, 20,251 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L IDG VALVE STATUS MSG( CHECK IDG VALVE PER AMM 24-11-00. NO STATUS MESSAGE DISPLAYED AT THIS TIME, OPS CHECK GOOD )
